# SDR IPXA1564716

- Difficulty date: February 6, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 480-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FLOORBOARD DAMAGED MID OTBD SIDE BS 480 TO 560, LBL 25-45.     FABRICATED REPLACEMENT FLOORBOARD IAW EO NR B757-5320-9692.
